On the convergence of the differentiated trigonometric projection operators

Runck, Paul Otto and Szabados, József and Vértesi, Péter: On the convergence of the differentiated trigonometric projection operators. Acta scientiarum mathematicarum, (53) 3-4. pp. 287-293. (1989)

[img] Cikk, tanulmány, mű
math_053_fasc_003_004_287-293.pdf

Download (774kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1989
Volume: 53
Number: 3-4
Page Range: pp. 287-293
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 293. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35
URI: http://acta.bibl.u-szeged.hu/id/eprint/15236

Actions (login required)

View Item View Item